Jump to content

kristenpa

Junior Member
  • Content Count

    71
  • Joined

  • Last visited

  1. I hope you have a fantastic day :)

  2. Zoloft made me tired, Prozac made me wired!!!!! I took Zoloft for 12 years until it pooped out on me. I just had to take a nap from time to time. Prozac made me want to jump out of my skin. Just my experience. Everyone is different. Good luck!!
  3. I hope all is still going well for you David13. I know Zoloft was a life saver for me for over 10 years until it "pooped out". It is so GREAT to hear a positive experience!!!
  4. I have been on Lexapro for 8 years and have had 8 years of constant exhaustion. I recently tried Prozac for 5 weeks, but I felt like I was going to jump out of my skin!! Not a good side effect for someone with a panic disorder, so back on to the Lex. I just don't know what to do for the fatigue. I can't sleep my life away, but it is the only thing to keep me calm and not depressed. I did try adding wellbutrin a few months back, but that was too stimulating. I see a new PDoc next month, hopefully she will have some ideas. Zoloft worked for me for 10 years, pooped out, and then I tried quite a few AD's before finding the Lexapro. Anyone have any ideas on how to deal with the constant exhaustion? I'd welcome any input myself. Good luck to all.
  5. I am on Lexapro (a cousin of Celexa) and I still have anxiety. It has been 8 years now and I take the Lexapro with klonopin (a benzo like ativan) for my milder anxiety. I have been on medication for 31 years now, and I have never found that an anti depressent was enough to control my depression, anxiety and panic, so I have always had a benzo (1st ativan, now klonopin) to take for the anxiety along with the anti depressent I was on. I know that some doctors are against this as they feel you get addicted to benzos (ativan, etc.), but I have been on a benzo so long they don't want to take me off. (If I'm addicted, then I'm addicted, as long as I can cope!) So I guess it depends on your anxiety/panic disorder and your doctor and you. Good luck and feel better soon!
  6. So sorry you are suffering with such anxiety at the moment. I really don't have a definate answer for you as everyone is different and everyone reacts differently to the same medications. Personally, Zoloft was my life saver. I took it for 10 years and it was great! I also have klonopin for mild anxiety, which helps with any jitters, but I felt wonderful on my Zoloft/Klonopin combo. Unfortunately this combo "pooped out" on me about 8 years ago and I was put on Lexapro/Klonopin. Lexapro is a "refined" version of Celexa. The lexapro is much more sedating to me than the zoloft was....sometimes I can sleep 12 hours straight and then I need a nap later in the day. (I hate that about lexapro) I have tried many AD's, but Zoloft and Lexapro (a cousin to Celexa) have worked the best for me. I really can't recommend one for you, it is really up to you and your doctor. Although I must say that Lexapro is a bit more sedating for me so maybe Celexa would help out more with the anxiety when you start it. Just my opinion. Good luck, feel better soon and keep us posted.
  7. Lexapro does make me tired, it is a "side effect" that didn't go away for me. I tried Wellbutrin with the Lex and Prozac alone and thought I was going to climb the walls, so I am back on Lexapro alone. I would rather be tired then too anxious. Hopefully I will find something to augment the Lexapro with so I won't be so tired yet not want to jump out of my skin. My mother is on Lexapro and it doesn't affect her negatively at all. We all react differently to the same medicine, so hang in there and hopefully you will lose that feeling of "having no get up and go" and Lexapro will become tolerable. Keep us posted.
  8. I can sympathize with you and the fear of starting new meds. It is hard to wait to see if new meds work or not, but hang in there. We are here for you. I'm on Lexapro, which is a "refined" version of Celexa. Other than Zoloft, it is the only AD that I could handle (it just causes me to be a bit too tired). I hope you have as much luck. Keep us posted!
  9. Hang in there, sounds like your doing the best you can. Good luck and check in and let us know how you are doing.
  10. I'm so glad Prozac worked for you. I recently gave it a try and had mood swings, breakthrough crying and total anxiety. So strange how the same meds affect us differently. I hope you continue to have great experiences on Prozac!!
  11. Does anyone have any suggestions for the fatigue I feel from Lexapro. I am still at the 10mg dosage and due to up to 20mg and the sleepiness is back already. I know that it is because the Prozac is leaving my system (yeah to that one) but I really hate to have to take naps. Just thought I would bump this one back up. Any help appreciated. Thanks.
  12. So sorry that you are going through such a difficult time. I hate to tell you that meds take awhile to kick in and sometimes you have to wait, but unfortunately that is the way it is. (which I know you already are aware of) It would be easier if you didn't have the addictive personality and if you could be given something to act a bit quicker, but I assume your doctor knows best. Don't give up! You have come to far and you can do this. If you truly feel like hurting yourself, or if you feel like you can't handle the anxiety another minute, please call your doctor or go to your local ER immediately. I wish I had a better answer, but that is the only one I can give you. Hang in there and check in with us. Wishing you relief as quickly as possible.
  13. "Well everyone is different, but for me the sleepiness/yawning went away after about 4 weeks. In fact, by around week 5, I had no noticeable side effects whatsoever. Maybe you will, but I honestly believe that the people who claim to have permanent side effects are just quitting before they give it a chance to start getting better." I couldn't disagree with you more!! I was on Lexapro for 7 years. I was fine at 10mg and 20mg if I took a 2 hour nap in the afternoon, but when circumstances caused severe stress and depression in my life I was upped to 30mg and then 40 mg. I was a walking zombie. I was constantly tired. I could sleep 12-14 hours straight and still be tired!!! I never gave up on the med as it worked on the anxiety and depression, but I was in a constant state of fatigue, so much so that I recently tried Prozac (for something stimulating). What a disaster that was, jumping out of my skin. Now back on the Lex, looking forward to being calmer just not the constant fatigue. Just wanted to point out that some people respond differently to the same meds. Constant fatigue was a permanent side effect for me, but I still didn't give up for 7 years. Also, giving it another try. Good luck to you!
  14. I am in the middle of increasing right now. I have only been off for 1 month, but I was told to go up 10mg to 20 mg. When I first started lexapro 7 years ago, I went straight from 10 mg. to 20 mg. and I can only remember being a bit sleepier. I remember everytime I increased (I eventually ended up at 40 mg.) I just got a bit more tired each time I increased. 40mg is too much for me, so I was on 30mg before recently coming off of lexapro, I did it in 10 mg. increments. Unfortunately I was going off to be on Prozac (tired of being tired on Lex) but the Prozac made me want to jump out of my skin!!! Therefore, I am back on ramping up the Lex. You can try 5 mg if you are more comfortable with that. I don't think it would be a "waste of time" as you are still getting the dosage up. I would do whatever you feel most comfortable with. Hope I helped you a little. Keep us posted and best wishes!!
  15. You sound just like me. It is so frustrating. Feel ok - but exhausted! Let me know how your doctor appt. goes. If he/she has any good suggestions for you, make sure you pass them on. Best Wishes!
×
×
  • Create New...